# SDR DXTA2023101197670

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500273
- Aircraft time: 6,738 hours, 5,343 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 22160001401
- Part serial: 961
- Condition: Faulted
- Location: Emer Brake
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL410 HAD EMER BRK LO PRESS YELLOW CAS MESSAGE. ACCUMULATOR PRESSURE BLED DOWN SLOWLY FROM 1600 PSI UNTIL APROX 1100 PSI THEN DROPPED TO 100 PSI & STAYED FOR THE REMAINDER OF FLT. ACCOMPLISHED QRH & LANDED NORMAL, NO ISSUES. AFTER TOUCHDOWN, NOTICED EMER BRAKE ACCUMULATOR PRESSURE RETURNED TO 3000 PSI. PERFORMED FIM 4885 FAULT ISOLATION SUBTASK 810-013-A, OPS CHECK OF EMERG/PARKING BRAKE HYD SHUTOFF VALVE  AMM 32-43-11-710-801-A/500,  SYS FAILED OP CHECK,  REPLACED HYD SHUTOFF VALVE IAW AMM 32-43-11 , PERFORMED NORMAL & EMER/PARKING BRAKE SYS BLEED IAW  32-40-00,  MAIN HYD BLEED. COMPLETED MAIN SYS HYD BLEED, NO AIR OR DEFECTS. COMPLETED EMER/PARKING-BRAKE HYD LINE SHUTOFF VALVE OPS CHECK, NO D
